# SDR SWAA010073

- Difficulty date: January 8, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 57,276 hours, 61,724 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAM CORRODED AT BS 986.5, LBL 51 TO RBL 49.  REPAIRED FLOORBEAM PER T1-253-024.
